MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 6/23/2023, it was reported by a sales representative via email that the inserter handle of a swivelock from an ar-1593-bc secondary fixation implant system was pressed against the anchor, and it could not be implanted.Additional information received on 6/23/2023: this was discovered during a meniscal root repair procedure on (b)(6) 2023.Nothing broke inside the patient as the anchor remained intact.The case was completed using an individual ar-2324bcc swivelock.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed.Based on the images from the field that were submitted for evaluation, it was noted that the threads of the screw were damaged from the 6th thread down.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion and/or prying/leveraging the screw during insertion.

Brand Name
IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17371955
Report Number1220246-2023-07247
Device Sequence Number12506977
Product Code MAI
UDI-Device Identifier00888867331310
UDI-Public00888867331310
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-BC
Device Lot Number15097445
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown